Alert archive / Idaho / Flood Watches in 2011

Flood Watch 3, NWS Spokane, WA

April 3, 20118 counties in Idaho; Chelan County, Okanogan County, Whitman County, Washington

NWS Spokane, WA issued this flood watch at Apr 3, 2011, 12:08 PM PDT for 8 counties in Idaho; Chelan County, Okanogan County, Whitman County, Washington. It took effect at Apr 4, 2011, 11:00 AM PDT. It was in force for 95 min.

The area

The counties it named.

The facts

Issued
Apr 3, 2011, 12:08 PM PDT (19:08 UTC)
In effect from
Apr 4, 2011, 11:00 AM PDT
Expired
Apr 4, 2011, 12:35 PM PDT
In force
95 min
Issued by
NWS Spokane, WA
Flood severity
None

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Chelan County, WA, Okanogan County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 36 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2011-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2011-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WGUS66 KOTX 031908
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
1208 PM PDT SUN APR 3 2011


IDC009-055-057-061-069-079-WAC075-040315-
/O.NEW.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...
POTLATCH...DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH...
CRAIGMONT...NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK...
CULDESAC...GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE...
MULLAN...SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN
1208 PM PDT SUN APR 3 2011

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF IDAHO AND SOUTHEAST WASHINGTON... 
  INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH... 
  KOOTENAI...LATAH...LEWIS...NEZ PERCE AND SHOSHONE. IN 
  SOUTHEAST WASHINGTON...WHITMAN. 

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION AGAIN
  MONDAY AND TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER
  MONDAY NIGHT...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER
  ELEVATIONS REMAIN SATURATED. THE VALLEYS OF SHOSHONE COUNTY
  SHOULD SEE AN ADDITIONAL ONE HALF INCH OF RAIN ON ALREADY
  SATURATED SOILS. LESSER AMNTS WILL FALL TO THE WEST ACROSS THE
  PALOUSE AND SOUTH TOWARDS THE LEWISTON REGION. THE ADDITIONAL
  RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND
  LOCALIZED FLOODING PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...POTLATCH...
DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...
GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN.

$$

WAC007-047-040315-
/O.NEW.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN-OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...WINTHROP
1208 PM PDT SUN APR 3 2011

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON... 
  INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. 

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION AGAIN
  MONDAY AND MONDAY NIGHT. THOUGH SNOW LEVELS ARE EXPECTED TO
  LOWER BEGINNING LATE MONDAY...PRODUCING SNOWS IN THE
  MOUNTAINS...THE LOWER ELEVATIONS ARE EXPECTED TO REMAIN AS RAIN
  THAT WILL FALL ON ALREADY SATURATED SOILS. THE LOWEST VALLEYS
  MAY SEE ONE HALF INCH OF RAIN...DECREASING RAPIDLY AWAY FROM THE
  CASCADE CREST. THE ADDITIONAL RAINFALL MAY INCREASE
  LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING
  PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...
WINTHROP.

$$
3 follow-up statements
796 
WGUS66 KOTX 040143
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
643 PM PDT SUN APR 3 2011

IDC017-021-041400-
/O.EXA.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BONNER-BOUNDARY-
INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER...
COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...
MOYIE SPRINGS...PORTHILL...EASTPORT...NAPLES
643 PM PDT SUN APR 3 2011

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTH IDAHO...INCLUDING 
  THE FOLLOWING COUNTIES...BONNER AND BOUNDARY. 

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION MONDAY
  AND TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER MONDAY
  NIGHT...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER ELEVATIONS
  REMAIN SATURATED. THE VALLEYS OF SHOSHONE...BONNER...AND
  BOUNDARY COUNTIES SHOULD SEE AN ADDITIONAL ONE HALF INCH OF RAIN
  ON ALREADY SATURATED SOILS. LESSER AMOUNTS WILL FALL TO THE WEST
  ACROSS THE PALOUSE AND SOUTH TOWARDS THE LEWISTON REGION. THE
  ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM
  FLOODING...AND LOCALIZED FLOODING PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...POTLATCH...
DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...
GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES.

$$

IDC009-055-057-061-069-079-WAC075-041400-
/O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...PULLMAN...OAKESDALE...UNIONTOWN
643 PM PDT SUN APR 3 2011

...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF IDAHO AND SOUTHEAST WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTIES...IN IDAHO...BENEWAH...KOOTENAI...LATAH... 
  LEWIS...NEZ PERCE AND SHOSHONE. IN SOUTHEAST WASHINGTON... 
  WHITMAN. 

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION MONDAY
  AND TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER MONDAY
  NIGHT...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER ELEVATIONS
  REMAIN SATURATED. THE VALLEYS OF SHOSHONE...BONNER...AND
  BOUNDARY COUNTIES SHOULD SEE AN ADDITIONAL ONE HALF INCH OF RAIN
  ON ALREADY SATURATED SOILS. LESSER AMOUNTS WILL FALL TO THE WEST
  ACROSS THE PALOUSE AND SOUTH TOWARDS THE LEWISTON REGION. THE
  ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM
  FLOODING...AND LOCALIZED FLOODING PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...POTLATCH...
DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...
GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN.

$$

WAC007-047-041400-
/O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN-OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...WINTHROP
643 PM PDT SUN APR 3 2011

...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTIES...CHELAN AND OKANOGAN. 

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION MONDAY
  AND MONDAY NIGHT. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER
  BEGINNING LATE MONDAY...PRODUCING SNOWS IN THE MOUNTAINS...THE
  LOWER ELEVATIONS ARE EXPECTED TO REMAIN AS RAIN. THE ADDITIONAL
  RAIN WILL FALL ON ALREADY SATURATED SOILS. THE LOWEST VALLEYS
  MAY SEE ONE HALF INCH OF RAIN...DECREASING RAPIDLY AWAY FROM THE
  CASCADE CREST. THE ADDITIONAL RAINFALL MAY INCREASE
  LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING
  PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...
WINTHROP.

$$
893 
WGUS66 KOTX 041348
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
648 AM PDT MON APR 4 2011

IDC009-017-021-055-057-061-069-079-WAC075-050200-
/O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-
WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...PULLMAN...OAKESDALE...UNIONTOWN
648 AM PDT MON APR 4 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING
THROUGH TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF IDAHO AND SOUTHEAST WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTIES...IN IDAHO...BENEWAH...BONNER...BOUNDARY... 
  KOOTENAI...LATAH...LEWIS...NEZ PERCE AND SHOSHONE. IN 
  SOUTHEAST WASHINGTON...WHITMAN. 

* FROM 11 AM PDT THIS MORNING THROUGH TUESDAY AFTERNOON

* ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION TODAY
  THROUGH TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER MONDAY
  NIGHT...PRODUCING SNOW IN THE MOUNTAINS...THE LOWER ELEVATIONS
  REMAIN SATURATED. THE VALLEYS OF SHOSHONE... BONNER...AND
  BOUNDARY COUNTIES SHOULD SEE AN ADDITIONAL ONE HALF INCH OR
  GREATER OF RAIN ON ALREADY SATURATED SOILS. LESSER AMOUNTS WILL
  FALL TO THE WEST ACROSS THE PALOUSE AND SOUTH TOWARDS THE
  LEWISTON REGION. THE ADDITIONAL RAINFALL MAY INCREASE
  LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING
  PROBLEMS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK
FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...
NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...PULLMAN...OAKESDALE...UNIONTOWN.

$$

WAC007-047-050200-
/O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN-OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...WINTHROP
648 AM PDT MON APR 4 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING
THROUGH TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTIES...CHELAN AND OKANOGAN. 

* FROM 11 AM PDT THIS MORNING THROUGH TUESDAY AFTERNOON

* ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION TODAY
  AND TONIGHT. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER BEGINNING
  LATE TODAY...PRODUCING SNOW IN THE MOUNTAINS...THE LOWER
  ELEVATIONS ARE EXPECTED TO RECEIVE PRECIPITATION AS RAIN. THE
  ADDITIONAL RAIN WILL FALL ON ALREADY SATURATED SOILS. THE LOWEST
  VALLEYS MAY SEE ONE HALF INCH OF RAIN... DECREASING RAPIDLY AWAY
  FROM THE CASCADE CREST. THE ADDITIONAL RAINFALL MAY INCREASE
  LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING
  PROBLEMS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...
WINTHROP.

$$
782 
WGUS66 KOTX 041935
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
1235 PM PDT MON APR 4 2011


IDC009-017-021-055-057-061-069-079-WAC007-047-075-042045-
/O.CAN.KOTX.FA.A.0003.000000T0000Z-110406T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-
CHELAN-OKANOGAN-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...PLAIN...MAZAMA...WINTHROP...PULLMAN...OAKESDALE...
UNIONTOWN
1235 PM PDT MON APR 4 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON HAS BEEN
CANCELLED. FLOOD ADVISORIES HAVE BEEN ISSUED FOR THE FOLLOWING
COUNTIES...

IN EASTERN WASHINGTON
  CHELAN AND EASTERN WHITMAN COUNTIES.

IN NORTH IDAHO
 BOUNDARY...BONNER...KOOTENAI...SHOSHONE...BENEWAH...LATAH...NEZ
 PERCE...AND LEWIS COUNTIES.

PLEASE REFER TO THE FLOOD ADVISORY PRODUCTS FOR MORE DETAILS. RAIN
HAS DEVELOPED OVER EASTERN WASHINGTON AND THE IDAHO PANHANDLE AND
IS EXPECTED TO CONTINUE THROUGH MONDAY NIGHT INTO TUESDAY. SNOW
LEVELS ARE CURRENTLY 3000 TO 4000 FEET AND WILL DROP TONIGHT AND
TUESDAY.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Apr 3, 10:38 AM PDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 3, 10:38 AM PDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1038 AM PDT SUN APR 3 2011

.SYNOPSIS...
RAIN AND SNOW SHOWERS WILL LINGER OVER THE IDAHO PANHANDLE AND FAR
EASTERN WASHINGTON TODAY...BUT THE MAJORITY OF CENTRAL WASHINGTON
WILL ENJOY A MOSTLY SUNNY AND DRY DAY. THE NEXT STORM SYSTEM WILL
ARRIVE LATE TONIGHT AND LINGER INTO TUESDAY. THE MOUNTAINOUS
REGIONS OF NORTH IDAHO AND THE CASCADES WILL RECEIVE THE HEAVIEST
PRECIPITATION MONDAY AND TUESDAY. A COOL AND DRIER WEATHER PATTERN
IS EXPECTED BY THE SECOND HALF OF THE WEEK.

&&

.DISCUSSION...
MAY UPDATE SKY COVER FORECAST THIS MORNING BASED ON CURRENT
INCOMING VISIBLE SATELLITE IMAGERY. 12Z SOUNDING OVER KOTX
DEPICTS THE CONDITIONALLY UNSTABLE AIRMASS CONTAINED IN THE
TROF FEATURE EXITING TO THE SOUTHEAST...TO BE REPLACED WITH DIRTY
RIDGING THAT HAS ABUNDANT MOISTURE STREAMING THROUGH IT WHICH
SHOULD SPREAD PRECIPITATION IN SOMEWHAT OF A NORTHWEST TO
SOUTHEAST ORIENTATION WHILE KEEPING SOME HINT OF A RAIN-SHADOW
GIVEN THE WESTERLY FLOW ALOFT. TEMPERATURES AND WINDS WILL ALSO
GET A SECOND LOOK AND ADJUSTMENT AS NEEDED. /PELATTI

&&

.AVIATION...SOME LIGHT NUISANCE SNOW SHOWERS CONFINED TO THE
MOUNTAINS WITH THE MOST SIGNIFICANT ACTIVITY OVER THE NORTHERN
IDAHO PANHANDLE...OTHERWISE YET ANOTHER WET FRONTAL SYSTEM WILL
SAG DOWN AND INTO THE AREA TOMORROW SPREADING PRECIPITATION FROM
NORTHWEST TO SOUTHEAST WHILE LEAVING A RAIN-SHADOW OVER A GOOD
PORTION OF THE COLUMBIA BASIN IN THE 6-18Z MONDAY TIME
INTERVAL...REGARDLESS VFR CEILINGS AND VISIBILITIES ARE EXPECTED
TO PREVAIL MOST OF THE TIME. /PELATTI

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        48  35  47  38  49  33 /  20  30  70  80  30  60
COEUR D'ALENE  47  34  43  38  47  32 /  30  30  90 100  50  60
PULLMAN        48  35  47  40  47  33 /  10  30  80 100  60  40
LEWISTON       54  39  55  44  53  37 /  10  10  60  80  40  30
COLVILLE       52  35  48  37  50  33 /  20  60  70  70  40  60
SANDPOINT      44  34  42  36  44  31 /  40  50 100 100  60  80
KELLOGG        42  32  40  34  41  30 /  50  40 100 100  80  80
MOSES LAKE     57  37  57  40  55  36 /   0  10  40  30   0  10
WENATCHEE      55  37  55  38  52  36 /   0  10  40  30   0  10
OMAK           57  37  54  36  54  34 /   0  20  60  30  10  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Apr 3, 5:20 AM PDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
520 AM PDT SUN APR 3 2011

IDZ001>004-026-027-WAZ031-041400-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
520 AM PDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE RECENT WET WEATHER HAS CAUSED MANY RIVERS AND STREAMS TO RUN
HIGH IN THE NORTHERN IDAHO PANHANDLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE RAIN AND HIGH ELEVATION SNOW IS EXPECTED MONDAY AND TUESDAY.
TOTAL PRECIPITATION AMOUNTS BETWEEN A HALF INCH AND AN INCH ARE
LIKELY OVER THE IDAHO PANHANDLE AND THE NORTHERN BLUE
MOUNTAINS. THE HEAVIEST PRECIPITATION WILL FALL MONDAY NIGHT.
THERE WILL BE A HEIGHTENED POTENTIAL FOR ROCK SLIDES AND MUD
SLIDES MONDAY NIGHT SINCE THE SOIL HAS BECOME SATURATED DURING
THE RECENT WET WEATHER.

FORTUNATELY...SNOW LEVELS WILL NOT BE ABOVE 4000 FEET FOR VERY
LONG. SNOW MELT SHOULD NOT BE A BIG CONTRIBUTOR TO THE RUNOFF IN
NORTH IDAHO. LOOK FOR MORE RISES ON CREEKS AND SMALL STREAMS
DURING THE EARLY TO MID PART OF THE WEEK...BUT WIDESPREAD RIVER
FLOODING IS NOT ANTICIPATED AT THIS TIME.

WAZ032>038-041-043-044-041400-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
520 AM PDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...
NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ042-041400-
EAST SLOPES NORTHERN CASCADES-
520 AM PDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE NEXT ROUND OF MOUNTAIN SNOW WILL BEGIN TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE HIGH ELEVATION SNOW WILL FALL OVER THE CASCADE CREST MONDAY
AND MONDAY NIGHT. WINTER DRIVING CONDITIONS WILL BE LIKELY OVER
THE CASCADE PASSES.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:50 PM PDTRiver Flood WatchOTXLatah21 hr
Apr 3, 1:41 PM PDTWinter Storm WatchOTXBenewah, Kootenai, Latah, Shoshone16 hr

Nearby

Flood Watches in Idaho, 2011Flood Watches in Washington, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.